Vol. 2, No. 7, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
The half-integral weight eigencurve

Nick Ramsey

Appendix: Brian Conrad

Vol. 2 (2008), No. 7, 755–808

In this paper we define Banach spaces of overconvergent half-integral weight p-adic modular forms and Banach modules of families of overconvergent half-integral weight p-adic modular forms over admissible open subsets of weight space. Both spaces are equipped with a continuous Hecke action for which Up2 is moreover compact. The modules of families of forms are used to construct an eigencurve parameterizing all finite-slope systems of eigenvalues of Hecke operators acting on these spaces. We also prove an analog of Coleman’s theorem stating that overconvergent eigenforms of suitably low slope are classical.

modular forms of half-integral weight, $p$-adic modular forms, eigenvarieties
Mathematical Subject Classification 2000
Primary: 11F33
Secondary: 14G22, 11F37
Received: 25 September 2007
Revised: 3 July 2008
Accepted: 22 August 2008
Published: 23 November 2008
Nick Ramsey
Department of Mathematics
University of Michigan
2074 East Hall
530 Church Street
Ann Arbor, MI 48109-1043
United States
Brian Conrad
Department of Mathematics
Stanford University
Building 380, Sloan Hall
Stanford, CA 94305
United States